Nihonkai Mathematical Journal

On An Invariant Subspace Whose Common Zero Set Is The Zeros Of Some Function

Takahiko Nakazi

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 11, Number 1 (2000), 1-9.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779508

Mathematical Reviews number (MathSciNet)
MR1760160

Zentralblatt MATH identifier
1056.47501

Citation

Nakazi, Takahiko. On An Invariant Subspace Whose Common Zero Set Is The Zeros Of Some Function. Nihonkai Math. J. 11 (2000), no. 1, 1--9. https://projecteuclid.org/euclid.nihmj/1273779508


Export citation